# SDR HEEA967677

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 2730 · Elevator Control System
- Part: Tube Assy
- Part number: 205001017001
- Condition: Loose
- Location: Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL TUBE, ATTACHED BELOW SWASHPLATE, CLEVIS END LOOSE IN TUBE AND WORKING. REPLACED WITH SERVICEABLE TUBE.
